# SDR UPS04242341

- Difficulty date: April 16, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,319 hours, 42,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CHAFING UNDER FAIRING AT BS1050 AND BS1070 JUST BELOW STR26L.   AT BS1050 DAMAGE REMOVED AND FOUND TO BE WITHIN LIMITS IAW SRM 53-30-1. AREA REPROTECTED IAW SRM51-10-02.  AT BS1070 DAMAGE OUT OF LIMITS IAW SRM 53-30-1.  REPAIR CARRIED OUT IAW SRM 53-30-02 FI G.2
